# SDR 2002UALA01335

- Difficulty date: August 22, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 5,034 hours, 730 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY PATH LIGHTS ON BOTH SIDES OF ZONE 3 DO NOT COME ON.  THERE IS A SHORTED WIRE BETWEEN ROWS 31 AND 34.   FOUND PINCHED WIRE UNDER SEAT 33F.  CLEARED AND REPAIRED WIRE.
